MAUDE Adverse Event Report: ST PAUL DELTEC PROPORT VENOUS ACCESS SYSTEM; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS

ST PAUL DELTEC PROPORT VENOUS ACCESS SYSTEM; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS
Model Number 21-4153-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Pain (1994); Skin Inflammation (2443)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the device was implanted in patient for venous access during chemotherapy.The reporter stated that on the sixth round of chemotherapy infusions the drug was administered as per usual and six days later patient reported pain and redness near the access site.It was determined the device was leaking and extravasation had occurred causing the pain and redness.The portal system was surgically removed from patient.No further adverse effects reported.

Brand Name
DELTEC PROPORT VENOUS ACCESS SYSTEM
Common Device Name
PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11373742
Report Number3012307300-2021-01511
Device Sequence Number11707562
Product Code LJT
UDI-Device Identifier10610586012563
UDI-Public10610586012563
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K994216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21-4153-24
Device Catalogue Number21-4153-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;